# SDR A6WA201140614

- Difficulty date: July 21, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 22,994 hours, 21,395 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIAPS DEGRAGED, WHITE STATUS MESSAGE APPEARED.  C/W FIM FAULT RESET PROCEDURE MESSAGE CLEARED.
